# SDR VQI2017F00015

- Difficulty date: March 23, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: MSN2773
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH PARKING BRAKE APPLIED ACC PSI NORMAL, BRAKE TRIPLE INDICATOR READS ZERO.  PARKING BRAKE NOT FUNCTIONAL.  ACFT ROLLED BACK A FEW FEET BUT WAS SAFELY STOPPED.   PERFORMED TEST OF BRAKE SYS IAW AMM 32-24-50-07-10-00-1A.  OPS CHECKED AND TESTED GOOD, COULD NOT REPRODUCE.  NO FAULTS NOTED AT THIS TIME.
